MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Model Number 110022
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in-progress.Received samples were under investigation.A follow up mdr will be submitted with additional information and a device evaluation.
 
Event or Problem Description
Customer reported that they use sol-m¿ blunt fill needle 18g1½" ref: 110022 needles in the preparation of medicines in the hospital pharmacy.On november 28, the pharmacist in the preparation was preparing medicines when he noticed that there was a small piece of debris/hair at the tip of the needle.He did not use the needle in question, but put it back in the sheath.The needle is available, we have not disposed of it.There is still a small piece of debris visible at the tip.We cannot get a successful picture of it.According to the pharmacist, the debris was actually larger, but some of it has disappeared after the needle has been looked at and put back in the sheath several times.
 
Additional Manufacturer Narrative
All the retained samples tested were confirmed full compliance with product specifications.The customer sample was investigated and confirmed that the debris observed on the defective unit of sol-m blunt fill needle 18g 1 1/2" (ref# 110022, lot# 02503011) originated from the needle cap.Visual inspection under an optical microscope showed that the debris was located only on the external surface of the cannula, with no traces inside the lumen.The fragments exhibited a reddish color and a plastic appearance.Ftir analysis identified the debris as polypropylene.A spectral comparison with the needle cap confirmed that the material of the fragments matched the cap.This finding is further supported by visible marks inside the needle cap, consistent with the generation of the debris.Based on all available evidence, the debris did not originate from the cannula itself nor from the manufacturing process.The most likely root cause is that the fragment was generated during removal of the needle from the cap, causing the cannula to scrape against the inner cap surface.It is recommended that the customer remove the cap in an axial direction without tilting it, to prevent the cannula from scraping against the walls of the cap and generating debris.Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.

Brand Name
SOL-M
Common Device Name
SOL-M BLUNT FILL NEEDLE 18G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key24188167
Report Number3014312726-2026-00008
Device Sequence Number9649490
Product Code GAA
UDI-Device Identifier00818392015294
UDI-Public(01)00818392015294(10)02503011
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110022
Device Lot Number02503011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown